# SDR AALA2018051549027

- Difficulty date: April 28, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK AT Y1292 BETWEEN FRAMES 12 AND 24 IN THE FORWARD GALLEY AREA.  REPLACED THE SEAT TRACK IAW SRM 51-72-11. DRAWINGS D53110920, AND D53110984.
